# SDR IPXA2022061383076

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 64,960 hours, 14,951 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Adapter
- Part number: ARL01691
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VL/H WING #1 FUEL TANK TRANSFER PUMP ADAPTER IS CRACKED.REMOVED AND REPLACED ADAPETR IAW SRM 51-33-01. (MINOR)
